Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dave000

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dave000

  • Rank
    New Member
  1. "Have you experienced any side effects like I described?" I had no effects of that nature you've described. Just dryness in the beginning. How long have you've been taking the drug? If heartburn and pain in your stomach still persist I recommend telling your derm about it. Dave
  2. Probably so, I'm exactly the same weight and height as you. I just started my 2nd course of accutane. Both time i've started at 40mg a day and 80mg after the 1st month. My derm wanted me to start off slowlying and to let my body adust with minimul side effects. Dave
  3. Hi, I was on accutane 4yrs ago. The last 6 months my acne has come back a little so i justed started on my 2nd course of accutane, hopefully to finally getting rid of these critters! My 1st round of accutane went smoothly with NO intial breakouts whatsoever! My question is there any 2nd time user who had no breakouts on the 1st treatment but experienced breakout the 2nd time around? Any breakout with 5 or more cystic acne would be devastating for this 30yr old man! Please advice! Thanks, D
  4. Jane- I felt discourage too at the beginning but i kept at it. After 2+ months I'm starting to see some results. I can see some of my scars beginning to breakdown plus my complexion and skin tone is much better. Now I've added mandelic acid 10% serum just 3 days ago. I'm hoping to see more improvements! O:) Just keep it up! Dave
  5. Thanks DakinemonCU for clarifying. I hope you're right
  6. I'm not sure about mino staining your teeth yet but i've read staining from tetracycline are permanent. Bleaching won't get rid of the stains I'm afraid.
  7. Does mandelic acid make your skin red? I have one of those senstive skins. Pretty much all those acne fighting topical cream makes my skin red. I've stayed away from those topicals and went with antiboitics and it help my skin stay clear. Now all I want is those damn scars to go away but I don't want to look like a tomato while doing it. Thanks!
  8. Hi, First time poster here. I've read that tetracycline stains your teeth after prolong use, can minocycline do the same? I've been on mino for a year and it helps my face stay clear. I have two teeth, the corner ones that is moderately stained. I'm not sure if its the mino caused i used crest whiten strips and it whiten all my fronts except for those two corners. Thanks
×